# SDR GTIA2019112533816

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 26,584 hours, 12,117 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT 6,000 FT WHILE LEVELING OFF AND POWER WAS ADDED-PERFORMED TSM # 05-50-00-810-831-A. PERFORMED ISOLATION OF AIRBLEED SYSTEMS TO FIND SOURCE OF ODOR. DETERMINED THAT SOURCE OF ODOR CAME FROM PACK#2 AND APU.
